Avatar universal
rash
I have had red itchy bumps on my right lower stomach and back.  They go in a line.  I have been to the doctor three times and have try everything.  The doctor doesn't know what it is.  I have had this since november. Please Help!
Cancel
1 Answers
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
From the symptoms, it can be contact dermatitis , heat rash or scabies. Apply some calamine lotion on the rashes and use some mild steroid cream topically. Since the lesions are itchy, you can take some antihistaminic like Benadryl. If the symptoms persist then please get it evaluated from a dermatologist.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Comment
Cancel
563773 tn?1374250139
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources